# SDR FDEA201505151518

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC43632
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, TE INBD SECTION HAS DELAMINATION ON BOTTOM SIDE AT CTR OF WEDGE.  CUT OUT THE DAMAGED AREA INBD SECTION LOWER SURFACE.  FABRICATED FOAM & CARBON FIBER IAW SRM 51-62-01, 436825, 97349.  BONDED RT WING OTBD FLAP TE INBD SECTION IAW SRM 51-62-01, 436825, 97349 IN ADDITION TO REPAIR IAW SRM 57-50-80-2R.
